MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS BD PLASTIPAK¿ SYRINGE WITH LUER-LOK¿ TIP

BECTON DICKINSON MEDICAL SYSTEMS BD PLASTIPAK¿ SYRINGE WITH LUER-LOK¿ TIP
Catalog Number 305062
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/12/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that scale markings on a bd plastipak¿ syringe with luer-lok¿ tip were found faded making them illegible.There was no report of exposure, serious injury or medical intervention.
 
Additional Manufacturer Narrative
Six 5ml packaged syringes and four photos received at bd canaan, confirmed to be from batch # 8011856.Sample was visually evaluated.The syringes were found to have missing print between the 2ml and the 5ml gradlines.Missing print run vertical or the long direction of the barrel.Samples are considered rejectable per product specification.Based on the evaluation performed, product defect is confirmed.Dhr review for batch 8011856: manufacturing dates: 01/23/2018 to 01/25/2018.Batch quantity was (b)(4).Printing records were reviewed as part of this dhr review.All visual inspections were performed as per requirement with no quality notifications related to the complaint defect.Batch 8011856 was inspected and accepted based on meeting our inspection control plan and subsequently approved for shipment.Confirmed: bd was able to confirm the customer¿s indicated failure.

Brand Name
BD PLASTIPAK¿ SYRINGE WITH LUER-LOK¿ TIP
Common Device Name
SYRINGE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
MDR Report Key7397006
Report Number1213809-2018-00172
Device Sequence Number10811678
Product Code FMF
UDI-Device Identifier00382903050628
UDI-Public00382903050628
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K980987
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/05/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date12/31/2022
Device Catalogue Number305062
Device Lot Number8011856
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/16/2018
Initial Date Received by Manufacturer 03/12/2018
Supplement Date Received by Manufacturer03/12/2018
Initial Report FDA Received Date04/04/2018
Supplement Report FDA Received Date04/06/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;